# SDR DALA2022021500987

- Difficulty date: February 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-211
- Aircraft serial: 8180
- Aircraft time: 12,077 hours, 5,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR SLIDE REQUIRES REPLACEMENT. REMOVED AND INSTALLED R-4 DOOR SLIDE IAW A321 AMM 25-62-4-000- 804-A AND A321 AMM 25-62-44-400-803-A. W SEQUIERA 1948861U 08 FEB 22 SLIDE, RAFT-SLI OFF 30-2561-9-0002 18101 ON 30-2561-9-0002. (LP# 2115916)
